# SDR DL72W952808

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 SPOILER PANEL T/E HAS DELAMINATED, FOUND AT HMV.  REMOVED DAMAGED AREA, COMPLETED REPAIR PER SRM 57-50-6 REF 51-40-6.
